Journal of the Mathematical Society of Japan

On some matrix operators.

Nagayosi IWAHORI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 6, Number 1 (1954), 76-105.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415387

Digital Object Identifier
doi:10.2969/jmsj/00610076

Mathematical Reviews number (MathSciNet)
MR0063360

Zentralblatt MATH identifier
0056.03101

Subjects
Primary: 09.1X

Citation

IWAHORI, Nagayosi. On some matrix operators. J. Math. Soc. Japan 6 (1954), no. 1, 76--105. doi:10.2969/jmsj/00610076. https://projecteuclid.org/euclid.jmsj/1261415387


Export citation